2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
F. Mohammadi, C. Uhler, C. Wang, and J. Yu, “Generalized permutohedra from probabilistic graphical models,” SIAM Journal on Discrete Mathematics, vol. 32, no. 1, pp. 64–93, 2018.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
F. Mohammadi and S. Moradi, “Resolution of unmixed bipartite graphs,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, pp. 977–986, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed

2 Publications

Mark all

[2]
2018 | Journal Article | IST-REx-ID: 1092   OA
F. Mohammadi, C. Uhler, C. Wang, and J. Yu, “Generalized permutohedra from probabilistic graphical models,” SIAM Journal on Discrete Mathematics, vol. 32, no. 1, pp. 64–93, 2018.
View | DOI | Download (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1547   OA
F. Mohammadi and S. Moradi, “Resolution of unmixed bipartite graphs,” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, pp. 977–986, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed